# SDR AWXA960211

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 902-917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3808 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION AT SPLICE OF 27L, STRINGER AT BS 902 - BS 917.  REPAIRED IAW SRM 53-10-01, SRM 53-10-03.   ACFT TT:  44,382 HRS.  ACFT TC:  36,778.  (X)
